# SDR ASAA2023013071677

- Difficulty date: January 17, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 49,756 hours, 22,092 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shield
- Part number: 146A81271
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD RH SHEILD CORRODED. GROUNDED - YES. REMOVED & REPLACED AFT CARGO FWD SHEILD IAW B737-700 SRM 51-40-02-0G-0.
